# SDR AALA202308297197

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 64,023 hours, 27,173 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12001
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO LEADING EDGE SLAT FAULT ILLUMINATED AFTER TAKEOFF. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. REPLACED FLAP / SLAT ELECTRONICS UNIT (M1746) PER FIM TASK 27-88-00-810-812.
